Log In Sign Up

IUD Paragard and no period?!


Forum: Birth Control

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to [email protected].

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Birth Control LinkBack Topic Tools Search this Topic Display Modes
  #1  
April 6th, 2008, 03:07 PM
mommylicious's Avatar Platinum Supermommy
Join Date: Nov 2007
Location: Alaska
Posts: 17,561
Okay, when I left the hospital after having my son in October I got the Depo shot. I decided after getting it only once that I didn't want it anymore so I got the IUD Paragard put in 2 months after I got the Depo. The thing is the depo made me bleed alot. I finally stopped bleeding after 2 straight months and now I haven't had a period yet. I took 3 pregnancy tests and they all came back negative. I called the nurse and she said that if I take another test and if it also came back negative then for me not to worry about it. But the thing is I thought the Paragard doesn't have any hormones so why am I not having a period and I'm not pregnant? I hope someone can help me out!
__________________
<div align="center">

</div>
<MARQUEE WIDTH="100%" BEHAVIOR="scroll" SCROLLAMOUNT="5" DIRECTION="left"></MARQUEE>
Reply With Quote
  #2  
April 8th, 2008, 05:20 PM
Bellissima's Avatar Super Mommy
Join Date: Oct 2006
Location: USMC Wife living in Marine Land- ie NC.
Posts: 720
Hopefully you will find your answer- have you asked you dr about it?
__________________
<div align="center">




</div>
Reply With Quote
  #3  
April 20th, 2008, 10:03 AM
Veteran
Join Date: Jul 2007
Posts: 367
I have had the Paragard since December and have only had one period since. My doctor said it was not necessarily normal but that was the way my body was reacting to it. (We also talked about what my cycle was like before having kids and going on BC - back then, I only had periods every 2-3 months back then - so my cycles may be going back to the way they used to be.) HTH...talk to your doc
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 02:01 AM.



Powered by vBulletin® Version 3.8.9
Copyright ©2000 - 2017, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0